MAUDE Adverse Event Report: U&I CORPORATION L'DISQ; ELECTROSURGICAL DEVICE AND ACCESSRIES

U&I CORPORATION L'DISQ; ELECTROSURGICAL DEVICE AND ACCESSRIES
Catalog Number PD02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is the first time after l'disq was released in 2012.About (b)(4) products(l'disq) have been sold until now.Also we have reviewed the device history record(manufacturing & inspection) of l'disq(a18d101).But we could not find any quality problem in dhr.We think that this event was caused by environment of procedure, etc.Via above information.Therefore we will keep monitoring the health status of patient.Remained part of device will be removed from patient's body when he wants to.
 
Event or Problem Description
This event occurred in (b)(6).The patient had disc disease between l4 and l5 vertebrae.The patient underwent disc decompression procedure on (b)(6) 2018.Part of device(l'disq) was broken off in process of the procedure and remains in the body.Patient does not have any pain.And patient does not want to undergo the removal surgery.Therefore part of device will be removed from patient's body when he wants to.

Brand Name
L'DISQ
Common Device Name
ELECTROSURGICAL DEVICE AND ACCESSRIES
Manufacturer (Section D)
U&I CORPORATION
20, sandan-ro, 76beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
MDR Report Key7734130
Report Number9617297-2018-00007
Device Sequence Number2580800
Product Code GEI
UDI-Device Identifier08800015900003
UDI-Public08800015900003
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132797
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2020
Device Catalogue NumberPD02
Device Lot NumberA18D101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR